View Single Post
Old 03-29-2013, 09:00 AM   #10
iroc
 
iroc's Avatar
 
Join Date: Aug 2009
Posts: 5,371
Default

Quote:
Originally Posted by Narnia View Post
Thanks everyone, I'm at my wits end.

iroc, I was on Yasmin. I have also noticed that I sweat WAY more than I ever did now that I'm off of it. Like after 20 minutes of wearing a shirt I'll have wet marks under my arms and this is a girl who barely even sweat at the gym before. Is pretty clear that my body is in an adjustment period, and it scares me to see what the pill had done to my body! It didn't even click for me that it was because of the pill until about two weeks ago when I started thinking "I should go back on the pill, maybe that'll help." Lol, duh!
Ya, those two (Yaz and Yasmin) are horrible. I had the same thought, about going back on it, but thats such a bad decision.

The first 2 or 3 months I was on it was really great, and I lost 10lbs - but after that it just got worse. I gained that weight back, plus some, and my face was broken out, my vagina itched constantly. Seriously, sorry about the tmi, but it felt like I had a chronic yeast infection, and I had debilitating migraines constantly. Oh, and I practically hemorrhaged at my period. If you google it you'll actually find message boards and support groups for women coming off this pill. Its bad.

Around 7 months after you stopped you should even out.

Again, sorry bout the nasty info.


Sent from my SAMSUNG-SGH-I747 using CurlTalk App
__________________
iroc is offline   Reply With Quote